Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2011 | Journal Article | LibreCat-ID: 40073
T. Luks, “Hardy spaces for the Laplacian with lower order perturbations,” Studia Mathematica, vol. 204, no. 1, pp. 39–62, 2011, doi: 10.4064/sm204-1-3.
LibreCat | DOI
 

Filters and Search Terms

issn=1730-6337

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed